Query: stroke

Filtered By:
Source1: The American Journal of Emergency Medicine
Drug: Proton Pump Inhibitors PPIs

This page shows you your search results in order of date.

Order by Relevance | Date

Total 1 results found since Jan 2013.

Intramural hematoma of the esophagus after thrombolysis for ischemic stroke
We report the case of an 88-year-old woman who developed an intramural hematoma of the esophagus after intravenous thrombolysis for an acute ischemic stroke. Before thrombolysis, nasogastric intubation was attempted unsuccessfully. She was kept on nil by mouth, intravenous hydration, proton pump inhibitor, antiemetics, and an antibiotic initiated 2 days before for periodontal disease.
Source: The American Journal of Emergency Medicine - August 29, 2014 Category: Emergency Medicine Authors: Mario Jorge Silva, Joana Saiote, Vera Salvado, Ana Paiva Nunes, Pedro Duarte Tags: Case report Source Type: research